Dominican Republic Teacher Programme

Europe/Zurich
CERN

CERN

Javier Santaolalla Camino (Universidade do Estado do Rio de Janeiro (BR)), Konrad Jende (TU Dresden, Germany), Maureen Prola-Tessaur (CERN), Michael Hauschild (CERN)
Description
During the next weeks you will get and collect a lot of information about particle physics, CERN and the opportunities how to teach these subjects.  This website collects all relevant information. That is why you might want to access it by CERN's WiFi. How to get access? Choose the WiFi called 'CERN', Then open a web browser. You'll be redirected to the registration page. Please enter here: your Name, a phone number, reason: "Participation in DRTP", how long you'll stay (one week) and a CERN contact, which will be Konrad (First Name) Jende (Name). Make sure you add your WiFi card and then send the request. As soon as I have accepted feel free to surf as fast as you can but do it in compliance of the official CERN computing rules, which you will have to accept.

On our agenda you can find the entire programme of the week and shortly after each event you will find slides of the presentations to download. In case of questions concerning the programme please contact
Javier Santaolalla Camino: javier.santaolalla.camino@cern.ch +41-76-2655463
Konrad Jende: konrad.jende@cern.ch +41-22-76-73247 or +41-76-4870246 (on-site call: 16-0246)

In case of emergency, call 74444 from any CERN phone, which will call CERN's fire brigade. Outside from CERN call 0041-22-76-74444

VERY IMPORTANT FOR ALL VISITS: Please wear closed shoes without heels. Pregnant woman and pace maker wearers must not attend the visits to the underground facilities of the LHC. 

Swiss and French plugs and sockets might look different. We can lend you adaptors for the swiss ones. Please see with the hotel concerning the French sockets.

Enjoy your stay at CERN. Take pictures as many as you can and become an ambassador for CERN when going back home: tell everybody about your experience.

To exchange money go to the UBS bank in Building 510.

Every day a bus shuttle will pick you up at 8am from the hotel in the morning and bring you to CERN's restaurant, where you will enjoy your breakfast (with one of the CHF 5,20 meal vouchers). 
In the evening at about 8pm the shuttle is on your demand. Watch out: we have to adapt to your needs and the programme (e.g. entertainment on Monday evening, international evening on Thursday, official dinner on Wednesday). 

Administrative Support (booking of hotel rooms, organization of transports, arrangements with the restaurant etc.) by Maureen Prola-Tessaur - THANK YOU VERY MUCH!
CMS foto cinco
CMS foto cuatro
CMS foto dos
CMS foto tres
CMS foto uno
    • 4:00 PM 8:35 PM
      Introducción al programa: Introduction to the programme Restaurant 1

      Restaurant 1

      CERN

      Conveners: Javier Santaolalla Camino (Universidade do Estado do Rio de Janeiro (BR)), Mr Konrad Jende (TU Dresden, Germany), Maureen Prola-Tessaur (CERN), Rolf Landua (CERN)
      • 4:00 PM
        Welcome Drink 30m Restaurant 1

        Restaurant 1

        CERN

      • 4:30 PM
        Walk around CERN 30m Restaurant 1

        Restaurant 1

        CERN

      • 5:00 PM
        Introduction to CERN - History and Laboratory 1h 60/6-015 - Room Georges Charpak (Room F)

        60/6-015 - Room Georges Charpak (Room F)

        CERN

        20
        Show room on map
        Speaker: Jose Salicio Diez (CERN)
        Slides
    • 10:00 AM 1:00 PM
      Introducción 60/6-015 - Room Georges Charpak (Room F)

      60/6-015 - Room Georges Charpak (Room F)

      CERN

      20
      Show room on map
      Convener: Javier Santaolalla Camino (Universidade do Estado do Rio de Janeiro (BR))
      • 10:00 AM
        Introducción a la Física de Partículas 1h
        Speaker: Jonathan R. Ellis (CERN)
      • 11:00 AM
        Café 30m
      • 11:30 AM
        Principios de los Aceleradores 1h 15m
        Speaker: Stefano Mattei (CERN)
        Slides
        Video in CDS
    • 1:00 PM 2:30 PM
      Hora de Almorzar 1h 30m Restaurant 1

      Restaurant 1

      CERN

    • 2:45 PM 5:00 PM
      Visita al LINAC y CC
      • 3:00 PM
        LINACII, LEIR 1h
        Speakers: Hector Garcia Morales (Universitat Politecnica Catalunya (ES)), Jose Carlos Rasteiro Da Silva (LIP Laboratorio de Instrumentacao e Fisica Experimental de Part)
      • 4:15 PM
        Computer Centre (CC) 45m
        Speaker: Dr Xavier Espinal Curull (CERN)
    • 9:00 PM 11:30 PM
      Entertainment (optional)
      Convener: Javier Santaolalla Camino (Universidade do Estado do Rio de Janeiro (BR))
      • 9:30 PM
        TheBigVanTheory show 2h The ClubHouse (Geneva)

        The ClubHouse

        Geneva

        Rue Philippe-Plantamour 25 1201 Geneva, Switzerland tel: 022 732 10 22
    • 9:00 AM 10:25 AM
      Visita al SM18 Main Building

      Main Building

      CERN

      Convener: Mr Konrad Jende (TU Dresden, Germany)
      • 9:15 AM
        Visita al SM18 1h
        Speakers: Javier Santaolalla Camino (Universidade do Estado do Rio de Janeiro (BR)), Jose Carlos Rasteiro Da Silva (LIP Laboratorio de Instrumentacao e Fisica Experimental de Part)
    • 11:00 AM 12:00 PM
      Introducción a la Astronomia 6/2-024 - BE Auditorium Meyrin

      6/2-024 - BE Auditorium Meyrin

      CERN

      21
      Show room on map
      • 11:00 AM
        Introducción a la Astronomia 1h
        Speaker: Luis Alvarez-Gaume (CERN)
    • 12:00 PM 1:30 PM
      Hora de Almorzar 1h 30m Restaurant 1

      Restaurant 1

      CERN

    • 1:30 PM 2:30 PM
      Taller de física de partículas: Build a cloud chamber 6/2-004

      6/2-004

      CERN

      15
      Show room on map
      Conveners: Mr Konrad Jende (TU Dresden, Germany), Sonia Fernandez Perez (CERN)
      slides
    • 2:30 PM 3:00 PM
      Cafe 30m Build. 6

      Build. 6

      CERN

    • 3:00 PM 5:00 PM
      Principios de los Detectores de Particulas 6/2-024 - BE Auditorium Meyrin

      6/2-024 - BE Auditorium Meyrin

      CERN

      21
      Show room on map
      • 3:00 PM
        Principios de los Detectores de Particulas 1h 30m
        Speaker: Javier Santaolalla Camino (Universidade do Estado do Rio de Janeiro (BR))
        Slides
      • 4:30 PM
        Introduccion a la ATLAS 30m
        Speaker: Garoe Gonzalez Parra (IFAE - Barcelona (ES))
        Slides
    • 5:00 PM 6:30 PM
      Estructura de la materia
      • 5:00 PM
        Estructura de la materia 1h 30m
        Speaker: Dr Jesus Puerta Pelayo (Centro de Investigaciones Energ. Medioambientales y Tecn. - (ES)
        Slides
    • 6:30 PM 7:15 PM
      Estudio del material presentado (opcional) 6/2-024 - BE Auditorium Meyrin

      6/2-024 - BE Auditorium Meyrin

      CERN

      21
      Show room on map
    • 8:00 PM 11:00 PM
      Entertainment
      Convener: Mr Konrad Jende (TU Dresden, Germany)
      • 8:00 PM
        Introduction to Dominican Republik 1h Restaurant 1

        Restaurant 1

        CERN

      • 9:00 PM
        Dancing 2h 216/R-401 - Salle polyvalente PUMP HALL

        216/R-401 - Salle polyvalente PUMP HALL

        CERN

        200
        Show room on map
    • 9:30 AM 11:30 AM
      Visita al CMS Main Building

      Main Building

      CERN

      • 10:00 AM
        Visita al CMS 1h 30m
        Speaker: Indara Suarez (Texas A & M University (US))
    • 11:30 AM 1:00 PM
      exposiciones en el CERN Globe and Microcosm (Building 33)

      Globe and Microcosm (Building 33)

      CERN

      Convener: Mr Konrad Jende (TU Dresden, Germany)
      • 11:30 AM
        Globe 25m Globe

        Globe

        CERN

      • 12:10 PM
        Microcosm 45m Microcosm (Building 33)

        Microcosm (Building 33)

        CERN

    • 7:30 PM 10:00 PM
      Cena del evento: Programme Dinner Genève

      Genève

      Boulevard Georges-Favon 23, 1204 Genève, Switzerland ‎ +41 22 328 12 36

      http://goo.gl/maps/UluzO

    • 9:30 AM 10:30 AM
      Introducción a la Cosmología 160/1-009

      160/1-009

      CERN

      17
      Show room on map
      • 9:30 AM
        Introducción a la Cosmología 1h
        Speaker: Diego Blas Temino (Ecole Polytechnique Federale de Lausanne (CH))
    • 11:15 AM 1:15 PM
      ATLAS
      • 11:45 AM
        Visita al ATLAS - grupo Quark 45m
      • 11:45 AM
        Visita al AVC - grupo Leptón 45m
      • 12:30 PM
        Visita al ATLAS - grupo Leptón 45m
      • 12:30 PM
        Visita al AVC - grupo Quark 45m
    • 1:15 PM 2:15 PM
      Hora de Almorzar 1h Restaurant 1

      Restaurant 1

      CERN

    • 2:15 PM 6:15 PM
      En busca del Tesoro "Descubriendo Ginebra"
    • 10:00 AM 12:15 PM
      Antimatter & Dark matter tour
      • 10:00 AM
        Visita al AMS 1h
      • 11:00 AM
        Visita al AD 1h
    • 12:15 PM 1:45 PM
      Hora de Almorzar 1h 30m Restaurant 1

      Restaurant 1

      CERN

    • 1:45 PM 3:00 PM
      Visita al CLIC Main Building

      Main Building

      CERN

      Convener: Michael Hauschild (CERN)
      • 2:00 PM
        Visita al CLIC 1h
        Speakers: Hector Garcia Morales (Universitat Politecnica Catalunya (ES)), Miguel-Angel Villarejo Bermudez (Universidad de Valencia (ES))
    • 3:30 PM 4:30 PM
      Actividades académicas en física de partículas 6/2-024 - BE Auditorium Meyrin

      6/2-024 - BE Auditorium Meyrin

      CERN

      21
      Show room on map
      Conveners: Mr Konrad Jende (TU Dresden, Germany), Sonia Fernandez Perez (CERN)
      slides
    • 4:30 PM 5:30 PM
      Evaluación del evento - Clausura 6/2-024 - BE Auditorium Meyrin

      6/2-024 - BE Auditorium Meyrin

      CERN

      21
      Show room on map